# SDR SIMA20150409005

- Difficulty date: April 9, 2015
- Submitted: April 13, 2015
- Operation: Air carrier
- Aircraft: N689EC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500853
- Aircraft time: 27,237 hours, 23,469 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Cut
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG BURNING SMELL WITH PACK 2 ON.  COMPLIED WITH ETN EM 72-034 ENG ODOR EVENT NO EFFECTS NOTED.  FOUND NR 2 PACK RAM AIR VLV DUCT CUT.  R & R IAW AMM 21-25-01.  OPERATIONS CHECKED GOOD.
